# SDR HNAA9900095

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP COVER HAS RUNNING LEAK.  REPAIRED IAW EO8-57-99-730 & EO8-57-99-732.  THIS HA-300 COVERS LEAK CHECK ONLY.
